# SDR DALA2020012960673

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WINDOW RING PAN, UPPER FORWARD EDGE AT STA Y=984 AND Y=674 LH SIDE. (CPAX) SUMMARY OF NRC 00184:WINDOW RING PAN, UPPER FORWARD EDGE AT STA Y=984 AND Y=674 LH SIDE WAS REPAIRED PER MD-90 SRM-56-20-02 FIGURE2 (1461878)
